In this paper, we are dealing with a new type of Baskakov-Sz´asz-Stancu operators D(a,b ) n ( f , x) defined by (1.4). First we estimate moments of these operators and also obtain the recurrence relations for the moments. We estimate some approximation properties and asymptotic formulae for these operators. In the last section, we establish some direct results in the polynomial weighted space of continuous functions defined on the interval [0,¥).
Narayan Mishra, Vishnu; Mursaleen, M.; and Sharma, Preeti
"Some Approximation Properties of Baskakov-Szász- Stancu Operators,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 45.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss6/45